View Full Version : funny cravings


allthistime
04-04-16, 04:50 PM
hi there, I am new to Vyvanse, have been taking 50 mg for about 2 weeks and 30 mg for a week before that.

Like most people, I don't have much of an appetite and I have also developed canker sores on the tip of my tongue which makes it hard to eat. I saw someone else post here about the sores recently so I assume they are caused by the meds.

Anyway, I am finding that there are certain foods I really don't want to eat anymore and that I could happily survive on dry crackers and Haribo sweets.

I have not eaten or even liked Haribo in about two decades, so this is really weird for me. And I just ate five ginger chews, again something I would never normally touch. They were my dinner.

Why is this happening?

thanks in advance for any responses.

TurtleBrain
04-10-16, 12:18 PM
I don't know why it does that sometimes. I never had that issue while on other extended release meds before. If the problem continues, just ask your doctor to switch you to a different stimulant to see it works any better.